# SDR C77A201202180013

- Difficulty date: February 14, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 10,674 hours, 6,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Part time: 10,674 hours, 6,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER LOWER SEAL DEPRESSOR, IS CORRODED BEYOND SRM LIMITS. R & R CENTER LOWER SEAL DEPRESSOR IAW SRM 51-41-02 AND 51-43-02 ON WO 452281-275 IAW EO E175-53MR-100, WO 516681.
